# SDR 2017FA0000085

- Difficulty date: March 2, 2017
- Submitted: March 2, 2017
- Operation: General aviation
- Aircraft: N111LJ
- Make and model: Cessna 550
- Aircraft serial: 5500350
- Aircraft time: 4,181 hours
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 6565007201
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST, LOOK INTO A HYDRAULIC LEAK IN MAINTENANCE BAY. UPON ENTERING MAINTENANCE BAY FOUND BOTH ELEVATOR AND RUDDER SERVO CABLES DAMAGED, BOTH REQUIRING REPLACEMENT.
